Bulletin of the Belgian Mathematical Society-Simon Stevin, ( ISI ), Volume (19), No (4), Year (2012-1) , Pages (683-701)

Title : ( Continuous Gabor transform for a class of non-Abelian groups )

Authors: Arash Ghaani Farashahi , Rajab Ali Kamyabi Gol ,

Citation: BibTeX | EndNote

Abstract

In this article we define the continuous Gabor transform for second contiable, non-abelian, unimodular and type I groups and also we investigate a Plancherel formula and an inversion formula for our definition. As an exa

Keywords

, continuous Gabor transform, Fourier transform, Plancherel formula, continuous unitary representation, Type I group, uni modular group